# SDR KPVA200126

- Difficulty date: January 3, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104789
- Part serial: 048
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND EMERGENCY LIGHT POWER SUPPLY AT STATION 3351-PS2 WEAK.  REMOVED AND REPLACED POWER SUPPLY AT STATION 3351-PS2.  OPS CHECK GOOD IAW DHC8 MM 33-51-00 PAGE 201-202.  NO DEFECTS NOTED.  (M)
